# SDR CALA2016072500447

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200411
- Condition: Cracked
- Location: Bs 1580 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL CRACK INDICATION ON BS 1580 FRAME AT OVERHEAD BIN RAIL ATTACH BRACKET BETWEEN STRINGERS 8 AND 9L.  CUTOUT DAMAGED SECTION OF FRAME,  TRIMMED OUT,   FABRICATED A REPAIR IAW SRM 53-00-07 REP 1 FIG 202 HEAT TREATED IAW 5602,  TREATED AND PRIMED REPAIR AND CUTOUT IAW AMM 51-21-04 AND 51-21-14.  INSTALLED THE REPAIR IAW SRM 53-00-07 REP 1 FIG 202.
